# SDR SWIA200211536

- Difficulty date: November 30, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 3,109 hours, 2,425 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Condition: Malfunctioned
- Location: Adi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE WHEN SWITCHING NAV 2, RECEIVED DASHED LINES ON THE  ADI.  COULD NOT INPUT FREQUENCY.  RETURNED TO SLC.  CYCLED POWER WITH CB2H-9.  FREQUENCY RETURNED.  OPS CHECK GOOD.
